Alert archive / Michigan / Tornado Warnings in 2005

Tornado Warning 10, NWS Detroit, MI

November 15, 2005Lenawee County, Monroe County, Michigan

NWS Detroit, MI issued this tornado warning at Nov 15, 2005, 6:11 PM EST for Lenawee County, Monroe County, Michigan. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 15, 2005, 6:11 PM EST (23:11 UTC)
Expired
Nov 15, 2005, 6:50 PM EST
In force
39 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

Counties Lenawee County, MI, Monroe County, MI

The radar

The Detroit radar (KDTX), 92 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 6:06 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDTX 152312
TORDTX
MIC091-115-160000-
/O.NEW.KDTX.TO.W.0010.051115T2311Z-051116T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
611 PM EST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* TORNADO WARNING FOR...
  LENAWEE COUNTY IN SOUTHEAST MICHIGAN
  MONROE COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 700 PM EST

* AT 607 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  BLISSFIELD...OR ABOUT 10 MILES SOUTHEAST OF ADRIAN...MOVING
  NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  DUNDEE AROUND 630 PM EST
  CARLETON AROUND 655 PM EST

PEOPLE IN THE PROJECTED PATH OF THE TORNADO SHOULD SEEK SHELTER
IMMEDIATELY. MOVE INSIDE A BASEMENT...OR A SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST WEDNESDAY
MORNING FOR SOUTHEAST MICHIGAN.

LAT...LON 4172 8349 4204 8321 4210 8329 4209 8378
      4181 8410 4172 8410

$$

KEK / WAG
3 follow-up statements
000 
WWUS53 KDTX 152329
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
629 PM EST TUE NOV 15 2005

MIC091-152337-
/O.CAN.KDTX.TO.W.0010.000000T0000Z-051116T0000Z/
LENAWEE MI-
629 PM EST TUE NOV 15 2005

...THE TORNADO WARNING FOR LENAWEE COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY.  THUS THE 
WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST WEDNESDAY
MORNING FOR SOUTHEAST MICHIGAN.

LAT...LON 4194 8333 4204 8321 4210 8329 4209 8378
      4188 8377 4184 8376

$$


MIC115-160000-
/O.CON.KDTX.TO.W.0010.000000T0000Z-051116T0000Z/
MONROE MI-
629 PM EST TUE NOV 15 2005

...A TORNADO WARNING CONTINUES UNTIL 700 PM EST FOR MONROE COUNTY...

AT 624 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR 
DUNDEE...OR ABOUT 13 MILES WEST OF MONROE...MOVING NORTHEAST AT 35 
MPH.

THE TORNADO WILL BE NEAR...
  MAYBEE BY 635 PM EST
  SCOFIELD BY 640 PM EST
  CARLETON BY 650 PM EST
  SOUTH ROCKWOOD BY 655 PM EST

PEOPLE IN THE PROJECTED PATH OF THE TORNADO SHOULD SEEK SHELTER
IMMEDIATELY. MOVE INSIDE A BASEMENT...OR A SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.

LAT...LON 4194 8333 4204 8321 4210 8329 4209 8378
      4188 8377 4184 8376

$$

MANN
000 
WWUS53 KDTX 152341
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
641 PM EST TUE NOV 15 2005

MIC115-160000-
/O.CON.KDTX.TO.W.0010.000000T0000Z-051116T0000Z/
MONROE MI-
641 PM EST TUE NOV 15 2005

...A TORNADO WARNING CONTINUES UNTIL 700 PM EST FOR MONROE COUNTY...

AT 637 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO LOCATED NEAR 
MAYBEE...OR ABOUT 8 MILES NORTHWEST OF MONROE...MOVING NORTHEAST AT 
40 MPH.

THE TORNADO WILL BE NEAR...
  CARLETON AND NEWPORT BY 650 PM EST
  SOUTH ROCKWOOD BY 655 PM EST

PEOPLE IN THE PROJECTED PATH OF THE TORNADO SHOULD SEEK SHELTER
IMMEDIATELY. MOVE INSIDE A BASEMENT...OR A SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.

LAT...LON 4194 8333 4204 8321 4210 8329 4209 8365
      4191 8360

$$


MANN
000 
WWUS53 KDTX 152350
SVSDTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
650 PM EST TUE NOV 15 2005

MIC115-160000-
/O.CAN.KDTX.TO.W.0010.000000T0000Z-051116T0000Z/
MONROE MI-
650 PM EST TUE NOV 15 2005

...THE TORNADO WARNING FOR MONROE COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED. THUS THE WARNING 
HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST WEDNESDAY
MORNING FOR SOUTHEAST MICHIGAN.

LAT...LON 4194 8333 4204 8321 4210 8329 4209 8365
      4191 8360

$$

MANN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Nov 15, 3:53 PM EST, 2 hours 18 minutes earlier.

Area forecast discussion, Nov 15, 3:53 PM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
353 PM EST TUE NOV 15 2005

.SHORT TERM...TONIGHT AND WEDNESDAY

I HATE TO SOUND LIKE A BROKEN RECORD...BUT THIS SHORT TERM PERIOD TO
BE HIGHLIGHTED WITH VERY BUSY AND ACTIVE WEATHER. THE LATEST IN A
RECENT STRING OF POWERFUL STORM SYSTEMS WILL LIFT NORTH OUT OF THE
MID MISSISSIPPI RIVER VALLEY AND RACE NORTH OVER LAKE MICHIGAN INTO
NORTHERN ONTARIO BY MORNING. THIS SYSTEM WILL INTENSIFY RAPIDLY WITH
PRESSURE FALLS APPROACHING 2 MB AN HOUR DURING ITS TREK ACROSS LAKE
MICHIGAN. AT THE SURFACE...A RESPECTABLE WARM FRONT WILL MOVE NORTH
THROUGH THE CWA LATE THIS AFTERNOON AND EARLY EVENING...PLACING US
FIRMLY WITHIN THE WARM SECTOR...PRIOR TO A STRONG COLD FRONT
CLEARING THE STATE AROUND MIDNIGHT. THE FIRST CONCERN WILL BE THE
POTENTIAL FOR SEVERE WEATHER DEVELOPMENT WITHIN THIS WARM MOIST
SECTOR THIS EVENING...THEN OUR ATTENTION SHIFTS TO STRONG WINDS
OCCURRING BEHIND THE COLD FRONT AS STRONG COLD AIR ADVECTION AND
SUBSIDENCE, COMBINE WITH A TIGHT BOUNDARY LAYER GRADIENT AND VERY
POTENT LOW LEVEL JET TO PRODUCE YET ANOTHER ROUND OF HIGH WIND
GUSTS.

AN 18Z ANALYSIS OF THE SYNOPTIC AND UPPER LEVEL FEATURES SHOWS THE
GFS MODEL TO BE THE SUPERIOR MODEL IN FORECASTING THE DEVELOPING
STORM UPSTREAM. THE MODEL DIFFERENCES ARE SLIGHT BUT ENOUGH TO GIVE
THE EDGE TO THE GFS AS MODEL OF CHOICE. THE NAM IS TOO DEEP WITH THE
DIGGING SHORTWAVE BUT TOO WEAK WITH THE SURFACE LOW. GOING
FORWARD...THE GFS IS MUCH STRONGER THAN THE NAM WITH THE
SHORTWAVE...CLOSING IT OFF AT 518DM OVER EASTERN LAKE SUPERIOR BY
MORNING. AS A RESULT...THE GFS TRACKS THE SURFACE LOW A BIT FURTHER
EAST...BASICALLY STRADDLING THE EASTERN SHORELINE OF LAKE
MICHIGAN...BEFORE MOVING IT OVER NORTHWESTERN LOWER AROUND MIDNIGHT.
THE NAM CONTINUES TO DEPICT IT MOVING ALONG THE WESTERN SHORELINE OF
LAKE MICHIGAN ALL THE WAY UP TO THE UPPER PENINSULA.

ALTHOUGH WE ARE NOT WITHIN THE MOST FAVORABLE REGION OF THE UPPER
LEVEL JET...BOTH THE MID AND LOW LEVEL JETS ARE EXTREMELY POTENT.
THE LACK OF INSTABILITY...EVEN AFTER THE WARM FRONT MOVES
THROUGH...REMAINS THE QUESTION MARK FOR SEVERE STORM ACTIVITY. THE
SHEAR PARAMETERS ARE EXTREMELY IMPRESSIVE...WITH 0-3KM HELICITIES
400 TO 500 M2/S2 AND 0-3KM SHEAR APPROACHING 70 TO 90 KNOTS...ALONG
THE WARM FRONT AND SIMILAR SHEAR PARAMETERS JUST AHEAD OF THE COLD
FRONT. THE GFS DEPICTS THE 0-3KM HELICITIES ACROSS THE SAGINAW
VALLEY AT AN ENORMOUS 650 M2/S2 ALONG THE WARM FRONT...BUT GOOD LOW
LEVEL WARM AIR ADVECTION CREATES A CAPPING INVERSION FROM NEAR 950
MB TO 800 MB WHICH SHOULD BE ENOUGH TO HOLD CONVECTION AT BAY ALONG
THE WARM FRONT. THE WARM FRONT IS EXPECTED TO PASS THROUGH THE
DETROIT AREA AROUND THE 7 TO 8PM TIMEFRAME...FLINT ABOUT AN HOUR
LATER..THEN THROUGH SAGINAW BY 10 PM WHEN THE COLD FRONT WILL BE
QUICKLY APPROACHING.

SPC CONTINUES TO HIGHLIGHT A MODERATE RISK FOR AREAS SOUTH OF
INTERSTATE 69 THIS EVENING. THE CURRENT THINKING IS THAT THE BEST
POTENTIAL FOR ACHIEVING SEVERE THUNDERSTORMS WILL OCCUR WITHIN THE
WARM SECTOR...PRIOR TO THE PASSAGE OF THE COLD FRONT. WE WILL BE
SLIGHTLY LESS STABLE WITH 0-3KM MOST UNSTABLE CAPES APPROACHING 300
JOULES...WITH LIFTING AND SHOWALTER INDICES DIPPING JUST BELOW ZERO.
IT WILL BE INTERESTING TO SEE IF UPSTREAM CONVECTION CAN SURVIVE
THIS ATMOSPHERE...AND IF IT DOES THE MODERATE RISK WILL LIKELY BE
JUSTIFIED...WITH DAMAGING WIND GUSTS TO 70MPH AND POSSIBLY EVEN
ISOLATED TORNADOES.

THE COLD FRONT WILL MOVE THROUGH AROUND MIDNIGHT AND A STRONG
THERMAL TROF WILL ACCOMPANY IT AS WINDS VEER TO THE SOUTHWEST.
STRONG COLD AIR ADVECTION AND SUBSIDENCE BEHIND THE FRONT WILL
DESTABILIZE THE LOWEST LAYERS. A VERY STRONG LLJ WILL USHER IN THIS
AIRMASS WITH 40 KNOT WINDS JUST ABOVE THE SURFACE AT 950 MB. THIS
WILL BE ENOUGH FOR WIND GUSTS SOLIDLY WITHIN THE ADVISORY RANGE
THROUGH WEDNESDAY MORNING. THIS SYSTEM WILL CONTINUE TO PULL RAPIDLY
NORTHEAST ON TUESDAY AND ALLOW WINDS TO DROP BELOW ADVISORY CRITERIA
BY AFTERNOON.

NONETHELESS...WEDNESDAY MORNING WILL GREET US WITH STRONG WINDS AND
MUCH COLDER AIR...LIKELY FEELING COLDER THAN IT HAS FELT ALL
SEASON...WITH WINDCHILLS DROPPING BACK INTO THE 20S BY MORNING.

&&

.LONG TERM...

HIGHLY AMPLIFIED PATTERN OVER THE CONUS...WITH RIDGES ALONG THE
COASTS AND A DEEP TROUGH OVER THE CENTRAL CONUS. PHASED
NEGATIVELY TILTED UPPER LEVEL TROUGH TO SWING THROUGH THE GREAT
LAKES TOMORROW MORNING...WITH DRY SLOT PUNCHING INTO SOUTHEAST
MICHIGAN. WITH LOW LEVEL MOISTURE LINGERING...WILL CARRY LOW
CHANCE POPS DURING THE MORNING FOR LIGHT PRECIPITATION...LIKELY
DRIZZLE. THAT WILL CHANGE BY AFTERNOON AS THE STRONG COLD
ADVECTION CONTINUES AND 1000 TO 850 MB THICKNESSES DROP BELOW 1300
M. THERE SHOULD BE PLENTY OF LAKE ENHANCED SNOW SHOWERS AROUND
TOMORROW AFTERNOON/EVENING DESPITE UNFAVORABLE WEST-SOUTHWEST
WINDS OFF OF LAKE MICHIGAN. DEEP MOISTURE (TO 650 MB) TO RESIDE
OVER THE NORTHERN THIRD OF THE CWA...TAPERING OFF TO THE SOUTH.
BEST 850 TO 700 MB CONVECTIVE ROLLS (LIFT) EXPECTED AROUND 00Z
THURSDAY...WHEN AVERAGE TEMPS WILL BE -12 C IN THAT LAYER. WEAK
LOW LEVEL LIFT CONTINUES THROUGH 6Z THEN WANES TOWARD MORNING AS
THERMAL TROUGH MOVES INTO LOWER MICHIGAN. IF THE WARM GROUND WAS
NOT A FACTOR...WOULD HAVE NO PROBLEM CARRYING 1 TO 3 INCHES OF
SNOW FOR NORTH HALF OF CWA WITH STEEP LOW LEVEL LAPSE RATES AND
SOME LEVEL CAPE PROGGED. NONE-THE-LESS...WITH TEMPERATURES IN THE
20S WEDNESDAY NIGHT...SNOW SHOULD HAVE NO PROBLEM STICKING ON THE
GRASS AND WILL CARRY ABOUT AN INCH FOR NORTHERN THIRD OF THE CWA
WITH LESSER AMOUNTS FARTHER SOUTH.

GOOD SUBSIDENCE ON THURSDAY WILL HELP DRY OUT THE LOW LEVELS...AND
HAVE THUS TAPERED ACTIVITY TO FLURRIES...DESPITE SOME VERY COLD 850
MB TEMPS OF -14 TO -15 C IF THAT AMOUNT OF COLD AIR VERIFIES...OUR
MAX TEMPS OF LOW TO MID 30S WILL PROBABLY BE A LITTLE TOO WARM EVEN
WITH SUPER-ADIABATIC LAPSE RATES IN THE LOWEST 1500 FEET.

THE NORTHERN STREAM JET SHOULD BE OUR DOMINANT STEERING MECHANISM
FOR THE EXTENDED AS THE BLOCKING WEST COAST UPPER LEVEL RIDGE
PERSISTS...IF NOT PUSHING EAST BY EARLY NEXT WEEK. TIMING OF
NORTHERN STREAM SHORTWAVES WILL BE CHALLENGING. AS IT STANDS NOW...A
WEAK SHORTWAVE TO MOVE THROUGH FRIDAY...QUICKLY FOLLOWED BY A MORE
VIGOROUS SYSTEM ON SATURDAY. HOWEVER...THAT SATURDAY SYSTEM MAY BE
TOO STRONG FOR ITS OWN GOOD...CUTTING OFF OVER THE WESTERN GREAT
LAKES AND THEN DROPPING SOUTH (MISSING LOWER MICHIGAN).
THIS HAS BIG IMPLICATIONS FOR THE EXTENDED...AS THIS IS WHERE THE
MEDIUM RANGE MODELS DIVERGE SIGNIFICANTLY. 12Z GFS/WRFXX IS
INDICATING A MORE PROGRESSIVE OPEN WAVE FOR THE WEEKEND...WHILE THE
12Z EUROPEAN/NOGAPS AND CANADIAN ARE CUTTING OFF THE SYSTEM AND
TRACKING INTO THE SOUTHEAST CONUS BY EARLY NEXT WEEK...WHEN THERE
MAY BE TROPICAL INTERACTION WITH T.D. 27. WITH SUPPORT FROM THE
WRFXX AND GFS...NOT READY TO PULL POPS FOR THE WEEKEND...EVEN
THOUGH THE EUROPEAN AND CANADIAN MODELS MAY BE THE WAY TO GO.

&&

.AVIATION...

RAIN WILL CONTINUE ACROSS THE DETROIT AND FLINT TAF SITES THROUGH
MOST OF THE DAY...SPREADING INTO MBS AS A WARM FRONT ALOFT
CONTINUES TO LIFT NORTH INTO MICHIGAN. AVIATION CONDITIONS WILL
REMAIN POOR WITH LIFR TO IFR CEILINGS AND IFR TO MVFR VISIBILITIES.
A SECONDARY WARM FRONT CURRENTLY NEAR THE OHIO RIVER VALLEY WILL
LIFT INTO MICHIGAN THIS EVENING. THIS ADDED INSTABILITY AND LIFT
WILL CAUSE THE CHANCE FOR THUNDERSTORMS TO INCREASE... AHEAD
OF A STRONG COLD FRONT THAT WILL MOVE THROUGH THE AREA NEAR
MIDNIGHT. THE POTENTIAL EXISTS FOR SOME SEVERE THUNDERSTORMS TO
AFFECT THE AREA THIS EVENING WITH GUSTS GREATER THAN 60
KNOTS...ESPECIALLY AT THE DETROIT TAFS. AT THIS TIME HAVE INCLUDED
WINDS TO 45 KNOTS IN THE SOUTHERN TAFS BUT MAY NEED TO INCREASE THIS
AS WE GET A BETTER HANDLE ON LOCATION AND NATURE OF STORMS.

WINDS WILL BE STRONG ALONG AND BEHIND THE FRONT AT ALL SITES WITH
SUSTAINED SOUTHWESTERLY WINDS NEAR 25 KNOTS AND GUSTS AS HIGH AS 45
KNOTS. WINDS WILL START TO SUBSIDE BY LATE MORNING ON WEDNESDAY AS
THE SYSTEM PULLS OFF TO NORTHEAST AND THE SURFACE GRADIENT WEAKENS.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
     MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-
     MIZ082-MIZ083...MIDNIGHT WEDNESDAY TO NOON WEDNESDAY.

LAKE HURON...STORM WARNING...LHZ421-LHZ462-LHZ463-LHZ464 UNTIL 6 PM WEDNESDAY.

     GALE WARNING...LHZ422...NEARSHORE WATERS FROM PORT AUSTIN TO PORT HURON
     UNTIL 6 PM WEDNESDAY.

LAKE ST CLAIR...GALE WARNING...LCZ460 UNTIL 6 PM WEDNESDAY.

MI WATERS OF LAKE ERIE...GALE WARNING...LEZ444 UNTIL 6 PM WEDNESDAY.

&&

SHORT TERM...SHULER
LONG TERM....SF

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Nov 15, 4:10 PM EST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
410 PM EST TUE NOV 15 2005

MIZ047>049-053>055-060>063-068>070-075-076-082-083-162115-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
410 PM EST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF SOUTHEAST
LOWER MICHIGAN THIS EVENING. SOME OF THESE STORMS COULD BE
SEVERE...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 69. THE PRIMARY
HAZARD WILL BE DAMAGING WIND GUSTS TO 70 MPH. IN ADDITION...A
TORNADO OR TWO WILL WILL BE POSSIBLE...MAINLY TO THE SOUTH OF THE
M 59 CORRIDOR...AND PRIMARILY NEAR THE MICHIGAN AND OHIO BORDER.

A POTENT LOW PRESSURE SYSTEM WILL RAPIDLY DEEPEN TO THE WEST OF THE
AREA TONIGHT. THE THUNDERSTORMS WILL BE THE RESULT OF A WARM FRONT THAT
THIS LOW WILL PULL NORTH ACROSS THE AREA DURING THE LATE
AFTERNOON...AND THEN A STRONG COLD FRONT THAT WILL RACE THROUGH
THE AREA DURING THE EVENING.

AFTER MIDNIGHT...A WIND ADVISORY IS IN EFFECT FOR ALL OF SOUTHEAST
LOWER MICHIGAN AS STRONG WINDS DEVELOP BEHIND A STRONG COLD
FRONT. PLEASE REFER TO THE LATEST URGENT WEATHER MESSAGE /NPWDTX/
FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A WIND ADVISORY IS IN EFFECT WEDNESDAY MORNING. PLEASE REFER TO
THE LATEST URGENT WEATHER MESSAGE /NPWDTX/ FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-162115-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
410 PM EST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...TONIGHT

A STORM WARNING IS IN EFFECT TONIGHT FOR THE OPEN WATERS OF LAKE
HURON...AND THE OUTER SAGINAW BAY. A GALE WARNING IS IN EFFECT
ELSEWHERE. PLEASE REFER TO THE LATEST MARINE FORECASTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A STORM WARNING IS IN EFFECT WEDNESDAY MORNING FOR THE OPEN
WATERS OF LAKE HURON...AND THE OUTER SAGINAW BAY.
A GALE WARNING IS IN EFFECT ELSEWHERE. PLEASE REFER TO THE LATEST
MARINE FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

JDS

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 7:23 AM ESTMarine Weather StatementDTX41 hr
Nov 15, 2:26 PM ESTWind AdvisoryDTXBay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more22 hr

Nearby

Tornado Warnings in Michigan, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.